MAUDE Adverse Event Report: RESPIRONICS, INC. DS2 ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DS2 ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BLX520H15C
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a chip was blown on pcb occurred on a dreamstation 2 device.The device was not in use on a patient at the time of the occurrence.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.
 
Event or Problem Description
The ds2 adv auto cpap was returned to plexus third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation, the service technician observed that the device component on pca was burned.The iso port also burn damage.Ui bezel is scratched and need to be replaced.The usb cover is missing and needs to be re-added.Pollen filter needs to be added for preventive maintenance the manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The device was assessed by a third-party service center.This report is being submitted to correct the b5 statement and update related fields.

Brand Name
DS2 ADV AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24153288
Report Number2518422-2026-003127
Device Sequence Number10059418
Product Code BZD
UDI-Device Identifier00606959062818
UDI-Public(01)00606959062818
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBLX520H15C
Device Catalogue NumberBLX520H15C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/20/2022
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown